# SDR CA000427027

- Difficulty date: April 11, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Airbus A300 B4-203
- Aircraft time: 50,799 hours
- Engine: Ge CF650C2
- System (JASC): 7312 · Fuel Heater
- Part: Heat Exchanger
- Part number: 1582108
- Condition: Ruptured
- Location: Fuel Heater
- Part time: 1,112 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) FUEL OIL HEATER FAILED INTERNALLY CAUSING FUEL TO CONTAMINATE THE OIL SYSTEM AND EXIT SPINNER AND NOSE COWL. THE OPERATOR EXPRESSED THAT THIS IS NOT A COMMON OCCURENCE AND THAT THIS WAS SUSPECTED TO BE THE RESULT OF TSN IN SERVICE OF THE APPLIANCE AND THE EFFFECTS OF VIBRATION.
